# SDR SWAA2021062988115

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 52,291 hours, 27,295 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE GLOW STRIP AT ROW 8 LOOSE / [01] VERIFIED SECURITY OF EMERGENCY PROXIMITY FLOOR STRIP @ 8A IAW AMM 33-51-15
